# SDR A6WA201542652

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 39,125 hours, 35,724 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 3753.   AUTOPILOT ENGAGED RECEIVED A LT WING DOWN CAUTION, DISCONNECTED AUTOPILOT. AILERON CONTROL WAS HEAVY IN BOTH DIRECTIONS.  COMPLIED WITH AUTO PILOT TRIM QRH & AILERONJAMBED QRH SUSPECTED ICE & FREED JAMB.  INSPECTED TED VISIBLE CONTROL CABLES OF AILERON CONTROL PATH.  NO DEFECTS FOUND, COMPLIED WITH OPERATIONAL TEST OF AILERON SERVO IAW 22-11-21.
